# SDR SIMA201126208

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145911
- Aircraft time: 16,635 hours, 14,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 69114
- Condition: Discharged
- Location: Cabin
- Part time: 13,055 hours, 11,161 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MTX FOUND EMERGENCY LIGHTS CONTROLLED BY EMERGENCY POWER.  BATTERY SUPPLY NR 2 INOP.  REMOVED AND REPLACED EMERGENCY BATTERY SUPPLY CHARGER AND BATTERY NR 2.
